# SDR DL76G050445

- Difficulty date: August 11, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 24,713 hours, 3,913 cycles
- Engine: Ge CF680C2B6F
- Engine time: 21,822 hours, 3,506 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Manifold
- Part number: 1978M64G01
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT CREW REPORTED NR 1 ENG OIL LOSS DIVERTED TO DXB FOR REPAIRS.  ENG WAS NOT SHUTDOWN.  ENG OIL TANK SERVICED.  ENGINE MOTORED.  LEAK TRACED TO OIL LINE TO PRESSURE TRANSMITTER AND LOW PRESSURE SWITCH.  LINE AND CLAMP REPLACED AND ENGINE GROUND RUN CARRIED OK.  NO LEAKAGE EVIDENT.
